# SDR DALA2022051603347

- Difficulty date: September 30, 2021
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7880251) DURING INSPECTION FOUND CRACK ON VERTICAL WEB AT LMWW BS 663 LBL44. VERTICAL WEB AT LMWW BS663 LBL 44 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
